# SDR NACA2023082600001

- Difficulty date: August 26, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,268 hours, 14,944 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC PRESSURE FLUCTUATES INTERMITTENTLY DURING PACK OPERATION. REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW B767 AMM 49-53-01. NO PART INFO AVAILABLE AT THIS TIME.
